# SDR DALA14031425644

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 56,607 hours, 18,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN & EMERGECNY AISLE LIGHT WON'T TURN ON.    REPLACED M10919 EMERGENCY LIGHT BATTERY ASSY.PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK OK IAW AMM 33-51 AND WDM33-51-13.
